# SDR SWIA20241115822

- Difficulty date: August 22, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,167 hours, 40,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BEARING ON L/H ELEVATOR I/B HINGE FITTING P/N 600-24043-1, FOUND BEARING BORE TO BE PITTED AND WORN. I/B HINGE FITTING REQUIRES REPLACEMENT. (C-CHECK RO 10/26/2024) (FILED CLOSED)INSTALLED 1 EA. NEW L/H ELEVATOR INBD HINGE FITTING ASSY. P/N 600-24043-1, REF. BOMBARDIER DWG. 601R24025, REV. G.COMPLIED WITH 51-900-1003-SKY
